# SDR AALA201705189019

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 45,447 hours, 5,432 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267SV
- Part serial: 5284
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKE OFF, UNKNOWN ODOR CAME FROM G1 AROUND THE OVENS AND CHILLERS. CHILLERS WERE MAKING A RUMBLING NOISE. THE ODOR WAS PARTLY ELECTRICAL OR PERHAPS REMNANTS OF OVEN CLEANER.  ALL POWER WAS REMOVED FROM THE OVENS AND CHILLERS. THE FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED GALLEY NR 1 CHILLER F1 IAW AMM 25-33-01. OPS CHECKED OK AND NO ODOR PRESENT. GOOD FOR SERVICE.
